Stability of the monomial functional equation in quasi normed spaces
Bull. Korean Math. Soc. 2010 Vol. 47, No. 4, 777-785
Published online July 1, 2010
Alireza Kamel Mirmostafaee
Ferdowsi University of Mashhad
Abstract : Let $X$ be a linear space and $Y$ be a complete quasi $p$-norm space. We will show that for each function $f:X \to Y$, which satisfies the inequality $$||\Delta^n_x f(y) - n! f(x)|| \leq \varphi(x, y)$$ for suitable control function $\varphi$, there is a unique monomial function $M$ of degree $n$ which is a good approximation for $f$ in such a way that the continuity of $t \mapsto f(tx)$ and $t \mapsto \varphi(tx, ty)$ imply the continuity of $t \mapsto M(tx)$.
Keywords : quasi $p$-norm, monomial functional equation, fixed point alternative, Hyers--Ulam--Rassias stability
MSC numbers : Primary 39B52, 39B82; Secondary 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd